Toggle Main Menu Toggle Search

Open Access padlockePrints

Orthodontic management of Hypodontia

Lookup NU author(s): Nigel Carter, Dr Ross Hobson, Dr Nick Jepson, Francis Nohl, Dr John Meechan

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Carter NE, Gilgrass TJ, Hobson RS, Nunn JH, Jepson NJA, Nohl F, Meechan JG

Publication type: Article

Publication status: Published

Journal: British Dental Journal

Year: 2003

Volume: 194

Pages: 361-366

ISSN (print): 0007-0610

ISSN (electronic): 1476-5373

Publisher: Nature Publishing Group

URL: http://dx.doi.org/10.1038/sj.bdj.4809995

DOI: 10.1038/sj.bdj.4809995


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share